• One package of 20 coated tablets of Advil Allergy and Congestion Relief, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
• 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
• Phenylephrine HCl and chlorpheniramine maleate 4 mg work together to relieve upper respiratory symptoms associated with allergies
• Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
• Allergy and pain medicine for adults and children 12 years of age and older
Advil Allergy and Congestion Relief stops tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready whenever allergy and nasal sinus pressure symptoms strike. Trust Advil to control your allergy and sinus symptoms.